Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 2005, Issue 3, Pages 333-343

Existence of solutions of general nonlinear fuzzy Volterra-Fredholm integral equations

1 Department of Mathematics, Bharathiar University, Coimbatore 641 046, India
2Department of Mathematics, Karpagam College of Engineering, Coimbatore 641 032, India

Received 3 April 2004; Revised 31 October 2004

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We study the problem of existence and uniqueness of solutions of a class of nonlinear fuzzy Volterra-Fredholm integral equations.